MathSciNet Relay Station
MathSciNet bibliographic data
MR2223723 35J60 (34B40 35J67)
López-Gómez, Julián Optimal uniqueness theorems and exact blow-up rates of large solutions. J. Differential Equations 224 (2006), no. 2, 385–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement